# SDR G41A20160628002

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N824MG
- Make and model: Lear 55LEAR
- Aircraft serial: 55106
- Aircraft time: 15,623 hours, 10,316 cycles
- Engine: Garrtt TFE7313A
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire
- Condition: Pulled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON THE AFTERNOON OF 6-24-2016, ACFT DEPARTED, AT FL290, THE CAPTAIN NOTICED THE NR 2 ENGINE HAD STARTED A SLIGHT ROLLBACK ON THE N1 AND N2 INDICATORS.  THEY ATTEMPTED TO CONTINUE TO THEIR CRUISING ALTITUDE, THE ROLLBACK CONTINUED AND GRADUALLY GOT WORSE.  THE CAPTAIN ELECTED TO DIVERT, CONTACTED TRAFFIC CONTROL AND LANDED SAFELY.  MAINTENANCE WAS NOTIFIED TO TROUBLESHOOT THE ROLL BACK.  MAINTENANCE INSTRUCTED THE MAINTENANCE PERSONNEL TO LOOK AT THE N2 MONOPOLE CONNECTOR, THEY FOUND A WIRE HAD PULLED OUT OF A PIN ON THIS CONNECTOR.  THE WIRE WAS REPAIRED, 2 HIGH POWER ENGINE RUNS WERE COMPLETED WITH NO OTHER DISCREPANCIES NOTED.  THE ACFT HAS SINCE COMPLETED 4 LEGS WITH NO ISSUES REPORTED.
